MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-25
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Arrhythmia (1721); Syncope/Fainting (4411); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(6) - vista nova study, patient site id: (b)(6).It was reported that on (b)(6) 2024, a 25mm navitor valve was successfully implanted a patient.A pre-implant balloon aortic valvuloplasty was performed using a 20mm non-abbott device.The inflow edge of the constrained valve frame was not aligned at the base of the non-coronary cusp.The valve was re-sheathed once during procedure due to being deployed too low.The final non-coronary cusp implant depth was 6mm.A post-implant balloon aortic valvuloplasty was performed using a 24mm non-abbott device due to valve under expansion.On (b)(6) 2025, it was noted that the patient was hospitalized due to recurrent syncope with falls.The patient was diagnosed with diagnosed sick sinus syndrome using a 24 hour electrocardiogram.The decision was made to implant a permanent pacemaker.
 
Additional Manufacturer Narrative
An event of syncope one year post-procedure was reported.Information from the field indicated that the patient effect is not related to the procedure or the navitor valve.There is no allegation of malfunction against the navitor valve.However, the device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.A returned device assessment could not be performed as the device was not returned for analysis.Based on the available information, there are no related patient effect to the navitor valve or procedure.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: health effect-clinical code: 1721 arrhythmia;4411 syncope/fainting.Health effect- impact code: 4624 surgical intervention; 4641 unexpected medical intervention; 4607 hospitalization or prolonged hospitalization.Medical device problem code: 1254 difficult to fold, unfold or collapse.
 
Event or Problem Description
Clinical information: (b)(6) - vista nova study, patient site id: (b)(6) - 1706 (b)(4).It was reported that on (b)(6) 2024, a 25mm navitor valve was successfully implanted a patient.A pre-implant balloon aortic valvuloplasty was performed using a 20mm non-abbott device.The inflow edge of the constrained valve frame was not aligned at the base of the non-coronary cusp.The valve was re-sheathed once during procedure due to being deployed too low.The final non-coronary cusp implant depth was 6mm.A post-implant balloon aortic valvuloplasty was performed using a 24mm non-abbott device due to valve under expansion.On (b)(6) 2025, it was noted that the patient was hospitalized due to recurrent syncope with falls.The patient was diagnosed with diagnosed sick sinus syndrome using a 24 hour electrocardiogram.The decision was made to implant a permanent pacemaker.No additional information was provided.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22783782
Report Number2135147-2025-04466
Device Sequence Number21299452
Product Code NPT
UDI-Device Identifier05415067031587
UDI-Public(01)05415067031587(17)260806
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/06/2026
Device Model NumberNVTR-25
Device Catalogue NumberNVTR-25
Device Lot Number9216577
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight77 KG